# SDR AALA200810447

- Difficulty date: November 21, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 56,272 hours, 29,153 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF GIRT BAR BRACKET, AFT SERVICE DOOR, FORWARD BRACKET.  REPLACED GIRT BAR BRACKET.
